# SDR ASAA2012031592741

- Difficulty date: March 1, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 15,232 hours, 4,749 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Part number: 32896302
- Part serial: 5318
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 43,370 hours, 21,721 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE START VALVE WOULD NOT INDICATE OPEN ON NORMAL START.  N2 INDICATED.  ACFT GROUNDED.  R & R 1 ENGINE START VALVE REF MM 80-11-03.  NO LEAKS NOTED.  OPS CHECKED ENGINE START VALVE NORMAL WITH ENG RUN.
